# SDR AWXA200600919

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED CORROSION ON SEAT TRACK IN THE PASSENGER CAB AT Y-765 AND FR 41+8 INCHES.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 PAGE 107.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FR 41 TO FR 47 AT Y-765 IAW AIRBUS 320 SRM 51-72-11.
